If you’re in withdrawal, I’d ask for 16mg or even 24mg to start.Hey guys, first time posting and hoping this is the right place for it. Here goes;
A little over a month ago I went into detox to try and kick my H habit. I was doing about a gram a day of H that apparently had fent in it as well. When I got into detox I was so, so horribly sick. I remember rocking back and forth and screaming a lot. They thought they were going to have to send me to the hospital but tried giving me 2, then 4, then 8mgs of bupe and that was enough to hold me, though it was still a really rough night. By day 4 I felt fine and was released and of course went right back to the dope man bc even though I felt ok I still wasn't sleeping and my anxiety was through the roof. Anyway fast forward a month later and I've gone to the clinic and gotten a script for bupe, the 8mg pills. I started them 2 days ago on Tuesday taking 4mg, then 8. I took 8mgs yesterday and 6 today even though I still feel pretty sick. I'm soaked in sweat, I have chills, anxiety, insomnia, skin feels like sand paper. I had really hoped this was going to work this time but I still feel sick and its getting really hard to not say fuck it and not take my dose tomorrow and go cop before work bc I have to work tomorrow night. Am I doing something wrong? I just don't get why I still feel so shitty after 3 days. Idk if it matters but I'm 32, 120lbs with a high metabolism.